# SDR ASAA2020032532547

- Difficulty date: March 9, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 54,966 hours, 18,847 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550419
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM 947 HAS COROSION AT BL0. GROUNDED - YES. CORROSION FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1, REPAIRED DAMAGE TO FLOOR BEAM IAW B737-800 SRM 53-70-51-2R-8W: 1 O: .190 R: .157 L: 2 D: .033.
